U.S. doctors online nowAsk doctors free
A 50-year-old member asked:

what causes itchy rashes with puss around the base of the penis?

1 doctor answer5 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Please have this: Medically evaluated. It sounds like you have an infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Does thrush lead to diaper rash?

2 doctor answers4 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
Yes: Thrush is a generally mild infection of the mouth (lips, gums, tongue and inside the cheeks) caused by a yeast. Babies with thrush will also sometimes develop a yeast type diaper rash as well. Consult your baby's pediatrician to confirm these diagnoses and for treatment.
A 37-year-old member asked:

Should I be concerned about a bumpy crusting rash on my vagina while pregnant?

1 doctor answer3 doctors weighed in
Dr. Patrick Weix
Specializes in Obstetrics and Gynecology
Yes: This should be mentioned to the doctor at the next OB visit. It may be nothing concerning, but one possibility for a "bump" that forms a small blister that then has a crust is herpes. Other possibilities can be infected hair follicles or yeast. If it is herpes, it could change your delivery plan or require antiviral medications during pregnancy.
A 38-year-old member asked:

What might cause itching in bewtween my legs and buttocks?

1 doctor answer1 doctor weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Dermatitis: You probably have seborrheic dermatitis. See your dermatologist for treatment and evaluation.
Dover, NH
A 21-year-old male asked:

My penis stings when I start to and end peeing, I don't feel like I have to pee all the time so not sure if it's a uti. What can I do?

2 doctor answers9 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Infection: You should see a doctor as it sounds like you have an infection and should be treated before you spread it. Get checked.
A member asked:

I started to have rashes on gorin area, doctors prescribed ketoconazole for me for months and this is curing the rashes very effectively . However I searched about the risk of fatal liver problem of the drug. Should I keep taking the drug ?

2 doctor answers3 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Check with your PCP: The risk is very low when using ketoconazole in pulsed therapy (once per week for an extended period of time). Your risk of developing a problem with any drug depends on your particular constellation of medical problems. As long as you don't have a predisposition to developing liver damage and your doctor monitors you during treatment, you should be fine. Check with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.